MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL¿; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL¿; INTRODUCER, CATHETER
Model Number 10884450381868
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of coronary artery disease (cad), deep vein thrombosis (dvt) and recent chest pain.Procedure: l&r coronary angioplasty, l heart cath, percutaneous coronary intervention (pci) in mid- left anterior descending artery (lad) and stent placement.Physician and rn were unable to load sheath onto access wire.No known harm to patient, minor delay.New sheath used without problems.Manufacturer response for introducer, catheter, prelude ideal¿ (per site reporter).Will obtain.

Brand Name
PRELUDE IDEAL¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key14111154
Report Number14111154
Device Sequence Number5191205
Product Code DYB
UDI-Device Identifier00884450381861
UDI-Public(01)00884450381861(17)250103(10)H2320639
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/31/2022
Report Date (Section F) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450381868
Device Catalogue NumberPID6F11021SSC/A
Device Lot NumberH2320639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/14/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight61 KG
Date Report Sent to FDA03/31/2022